The Vestibular Migraine Community
Please read our welcome post and user support wiki!

Worst trigger so far....


#61

Don’t beat yourself up about it. Virtually everybody with MAV must surely start a preventative first when still under attack with very active symptoms. If I’d waited, I’d probably still be waiting now. It probably helped me. I was feeling so ill. I couldn’t care. Just kept swallowing the pills like a zombie. I had so many symptoms I wouldn’t have noticed a few more, ie side effects really overmuch. Not unless they were really bad. The first betablocker GP gave me gave me the most severe heartburn ever - I noticed that and had to stop them. Try not to worry. You seem to have a good support team, a headache nurse who’s in touch with yr neurologist is really good. What’s a headache nurse? Attached to GP, hospital? I’ve never had anything/anybody to ring. Just a clueless GP who thinks migraine is something you take pills for and get on with it and woe betide you if you have the audacity to phone up as an emergency with migraine or at all, on a Friday!


#62

Hello Helen…the support on this forum is just the best! I felt a little better yesterday…today my ears are going to explode…My balance horendous. My script will be ready Friday so i will start new med immeadiately. The headache nurse is attached to the hospital…my specialists under study if you like but very very good…oddly enough i dont feel sick or nauseas but im still going to start the Buccastem as it supposedly helps with the dizziness also. Looks like a sicknote is on the cards if i dont recover soon!
Jo x


#63

The attacks do certainly drag on and on. Mine about 8 full days and nights in bed flat, then the horrendeous off balance with the full ears as next step and then gradually improving over several weeks. Usually the bad nausea comes with the true vertigo. Buccastem did nothing for my dizziness ever. I know it used to be listed on the enclosed literature as a treatment for dizziness but I had heard that that was only to be taken off the literature as it had proved so unhelpful. Another GP I spoke to warned against taking it very often because he said it causes dizziness, I have an elderly friend, in her 80’s, who said it works for her in half an hour and ‘like a miracle’ but she’s not got MAV. Be interesting to see what you think of it.